Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4661
Title: Normalité asymptotique de l'estimateur par polynômes locaux de la densité et ses dérivées pour des processus réels et mélangeants
Authors: Tenreiro, Carlos 
Issue Date: 1999
Citation: TENREIRO, Carlos - Normalité asymptotique de l'estimateur par polynômes locaux de la densité et ses dérivées pour des processus réels et mélangeants. "Comptes Rendus de l'Académie des Sciences". Series I - Mathematics. 328:11 (1999) 1085-1088.
Abstract: We establish the convergence in probability and the asymptotic normality of the kernel polynomial estimators of the density function and its derivatives when the observed process is strictly stationary and strong mixing.
URI: http://hdl.handle.net/10316/4661
Rights: closedAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
file3b29443c98d64aa9b58c42ba8e850d87.pdf254.7 kBAdobe PDF    Request a copy
Show full item record

Page view(s) 50

321
checked on Oct 14, 2019

Download(s) 20

798
checked on Oct 14, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.